Stability results for convergence of convex sets and functions in nonreflexive spaces.

Título inglés Stability results for convergence of convex sets and functions in nonreflexive spaces.
Título español Resultados de estabilidad para la convergencia de funciones y conjuntos convexos en espacios no reflexivos.
Autor/es Lahrache, Jaafar
Organización Fac. Sci. Math. Univ. C. Doukkali, El Jadida, Marruecos
Revista 0214-1493
Publicación 1996, 40 (1): 67-83, 30 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Γ(X) be the convex proper lower semicontinuous functions on a normed linear space X. We show, subject to Rockafellar’s constraints qualifications, that the operations of sum, episum and restriction are continuous with respect to the slice topology that reduces to the topology of Mosco convergence for reflexive X. We show also when X is complete that the epigraphical difference is continuous. These results are applied to convergence of convex sets.
Clasificación UNESCO 120211
Palabras clave español Funciones convexas ; Espacios normados ; Teoremas de convergencia
Código MathReviews MR1397007
Icono pdf Acceso al artículo completo